# SDR ASOA2014102811529

- Difficulty date: September 27, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 25,702 hours, 18,011 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK RBL 9 BS 349 - 485 IS CORRODED.   CORROSION BEYOND ALLOWABLE LIMITS IAW SRM 53-21-49-101-001-A01.  R & R THE SEAL TRACK IAW AMM 53-00-49-400-801-A03 AND 53-00-49-000-801-A03.
